gastroenterologist-icon

Urination & Stomach Cramp

I was on antibiotics for around 2-2.5 weeks. I increased intake of water (almost double as compared to earlier) but from last 2 days I am feeling little pain in stomach and need to urinate more frequently (around 7-9 times a day) but urine color is transparent. What should I do is this side affect of antibiotics or something else and what type of food and water intake should I take now?
views-icons 32 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello there. I can understand your concern. If you increase your water intake its normal to find frequent urination. Its not much of a problem as such. Also, the weather of bangalore is also cold. And people tend to urinate more in cold climate even if you are drinking normal amounts of water. As of now i would suggest you nothing. Its normal. Best regards. Dr. Anil kumar jain.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO